Ask an expert
Question

12 Jun 2011

contraception
hi,
im 21 years old and have recently stopped taking Yasmin, its been only a couple of days since the last intake. i completed the whole pack before stopping. so now im experiencing my period again. how long will this persist?do i need to go back on the Pill?

thanks
Answer 355 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

When you stop the Pill, you will have a period. There is no need to go back on the Pill. It should stop in a few days.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18660 votes
Vote